Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 166, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 18, 2007, 6:51 PM CDT for Lee County, Arkansas; Tunica County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2007, 6:51 PM CDT (23:51 UTC)
- Expired
- Aug 18, 2007, 7:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Lee County, AR, Tunica County, MS
The radar
The Memphis radar (KNQA), 81 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 182350
SVRMEG
ARC077-MSC143-190030-
/O.NEW.KMEG.SV.W.0166.070818T2351Z-070819T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT SAT AUG 18 2007
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEE COUNTY IN EASTERN ARKANSAS...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
ROBINSONVILLE...OR ABOUT 10 MILES SOUTH OF HUGHES...AND MOVING
NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRICKEYS.
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3469 9039 3483 9030 3486 9041 3490 9041
3491 9061 3491 9071 3480 9072
$$2 follow-up statements
000
WWUS54 KMEG 190012
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT SAT AUG 18 2007
MSC143-190022-
/O.CAN.KMEG.SV.W.0166.000000T0000Z-070819T0030Z/
TUNICA MS-
712 PM CDT SAT AUG 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR TUNICA COUNTY IS CANCELLED...
AT 712 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3465 9057 3483 9044 3486 9041 3490 9041
3491 9061 3491 9082 3465 9084
$$
ARC077-190030-
/O.CON.KMEG.SV.W.0166.000000T0000Z-070819T0030Z/
LEE AR-
712 PM CDT SAT AUG 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR LEE COUNTY...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRICKEYS...OR ABOUT 7 MILES SOUTHWEST OF HUGHES...MOVING NORTHWEST AT
20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAGRANGE...RONDO...MARIANNA AND HAYNES.
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3465 9057 3483 9044 3486 9041 3490 9041
3491 9061 3491 9082 3465 9084
$$000
WWUS54 KMEG 190028
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
728 PM CDT SAT AUG 18 2007
ARC077-190038-
/O.EXP.KMEG.SV.W.0166.000000T0000Z-070819T0030Z/
LEE AR-
728 PM CDT SAT AUG 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY WILL EXPIRE AT 730
PM CDT...
AT 728 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3465 9057 3483 9044 3486 9041 3490 9041
3491 9061 3491 9082 3465 9084
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:52 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 18, 2:52 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT SAT AUG 18 2007
.DISCUSSION...
ANOTHER VERY HOT DAY ACROSS THE FORECAST AREA WITH TEMPERATURES
CLOSE TO OR AT 100 DEGREES. COMBINED WITH DEWPOINTS IN THE LOWER
70S OVER SHELBY COUNTY AND WE ARE GETTING HEAT INDEX VALUES ABOVE
110 SO HAVE ISSUED EXCESSIVE HEAT WARNING UNTIL 8 PM THIS EVENING.
IN ADDITION SOME SCATTERED THUNDERSTORMS HAVE DEVELOP OVER THE
FORECAST AREA AS WELL. WILL KEEP A 20 POP IN THE FORECAST FOR THE
EVENING HOURS TONIGHT.
SUNDAY WILL NOT BE MUCH DIFFERENT THAN TODAY WITH TEMPERATURES
CLOSE TO 100 DEGREES AND HEAT INDEX VALUES BETWEEN 105 AND 110
DEGREES SO HAVE EXTENDED HEAT ADVISORY UNTIL 8 PM SUNDAY AND TO
INCLUDE ALL OF THE FORECAST AREA. MORE SCATTERED THUNDERSTORMS
WILL BE POSSIBLE DURING THE DAY AND INTO SUNDAY EVENING. MONDAY
WILL BE FAIRLY SIMILAR AS WELL WITH CONTINUED HOT AND HUMID
WEATHER WITH SOME SCATTERED THUNDERSTORMS.
TUESDAY THROUGH FRIDAY SHOULD SEE MORE HOT WEATHER AS UPPER LEVEL
RIDGE BUILDS BACK INTO THE REGION. THUNDERSTORMS WILL BE LESS
LIKELY DURING THIS PERIOD BUT CANT BE COMPLETELY RULED OUT. A
COLD FRONT WILL TRY MOVE INTO THE REGION ON SATURDAY WHICH MAY
TRIGGER A FEW THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 79 102 78 99 / 20 20 20 20
MKL 72 101 73 100 / 20 20 20 20
JBR 74 100 74 99 / 20 20 20 20
TUP 75 100 74 99 / 20 10 20 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-
TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR CHESTER-CROCKETT-DECATUR-
DYER-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-LAUDERDALE-
MADISON-MCNAIRY-TIPTON.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR SHELBY.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
SHELBY.
HEAT ADVISORY FROM 1 PM TO 8 PM CDT SUNDAY FOR CARROLL-GIBSON-
HENRY-LAKE-OBION-WEAKLEY.
&&Hazardous weather outlook, Aug 18, 3:02 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 302 PM CDT SAT AUG 18 2007 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-192215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 302 PM CDT SAT AUG 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT THROUGH 8 PM FOR SHELBY COUNTY TENNESSEE. A HEAT ADVISORY IS IN EFFECT FOR MUCH OF THE MID SOUTH. A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND COULD APPROACH SEVERE LIMITS. THE MAIN THREAT FROM THE STORMS WILL BE WIND GUSTS UP TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM SUNDAY EVENING. HOT WEATHER WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. DANGEROUS HEAT INDEX VALUES WILL PERSIST THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 5:48 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 548 PM CDT SAT AUG 18 2007 TNZ054-182315- HENDERSON TN- 548 PM CDT SAT AUG 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...HENDERSON COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF BLUE GOOSE AT 548 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLD TREES. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN HENDERSON COUNTY...INCLUDING THE CITY OF LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 615 PM CDT.
Local storm report, Aug 18, 5:54 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 E CORINTH 34.94N 88.45W
08/18/2007 ALCORN MS LAW ENFORCEMENT
2 RESIDENTS REPORT FRONT PORCH BLOWN DOWN ALONG WITH
SHINGLES BLOWN OFF ROOF. ONE LARGE TREE BLOWN DOWN.
0340 PM TSTM WND DMG 5 SW ALGOMA 34.13N 89.10W
08/18/2007 PONTOTOC MS LAW ENFORCEMENT
SOME PORTABLE BUILDINGS AND TREES KNOCKED DOWN ALONG HWY
311
0355 PM TSTM WND DMG 3 W WILLISTON 35.16N 89.43W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG MOSCOW 35.06N 89.40W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN AT THE MOSCOW FIRE DEPT.
0415 PM TSTM WND DMG BARTLETT 35.22N 89.84W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN AT SUMMER AVENUE AND RALEIGH LAGRANGE.
0430 PM TSTM WND DMG 6 NE WILLISTON 35.22N 89.30W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN
0435 PM TSTM WND DMG BYHALIA 34.86N 89.69W
08/18/2007 MARSHALL MS LAW ENFORCEMENT
TREES DOWN BYHALIA ROAD NORTH OF FIELDS RD
0449 PM TSTM WND DMG CRUMP 35.24N 88.32W
08/18/2007 HARDIN TN LAW ENFORCEMENT
SEVERAL TREES DOWN
0454 PM TSTM WND DMG BARTLETT 35.22N 89.84W
08/18/2007 SHELBY TN EMERGENCY MNGR
BILLBOARD DEBRIS AT I-240 AND COVINGTON PIKE...BILLBOARD
POSSIBLY BLOWN DOWN.
0455 PM TSTM WND DMG ADAMSVILLE 35.23N 88.39W
08/18/2007 MCNAIRY TN TRAINED SPOTTER
LIMBS AND POWER LINES DOWN
0500 PM TSTM WND DMG 7 E DOWNTOWN MEMPHIS 35.13N 89.93W
08/18/2007 SHELBY TN EMERGENCY MNGR
POWER LINES DOWN AT THE INTERSECTION OF POPLAR AND HOLMES
0506 PM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN ON SIERRA ROAD
0545 PM TSTM WND DMG HORN LAKE 34.96N 90.04W
08/18/2007 DESOTO MS TRAINED SPOTTER
PART OF A STORE SIGN BLOWN DOWN AT I-55 AND HWY 51
&&
TABSpecial weather statement, Aug 18, 6:18 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 618 PM CDT SAT AUG 18 2007 MSZ007-182345- TUNICA MS- 618 PM CDT SAT AUG 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...TUNICA COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF DUBBS AT 618 PM CDT...MOVING NORTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN TUNICA COUNTY SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Aug 18, 6:25 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 625 PM CDT SAT AUG 18 2007 ARZ058-190000- PHILLIPS AR- 625 PM CDT SAT AUG 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...PHILLIPS COUNTY. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAKE VIEW AT 625 PM CDT...MOVING NORTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN PHILLIPS COUNTY...INCLUDING THE CITY OF MARVELL...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Aug 18, 6:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT AUG 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 E CORINTH 34.94N 88.45W
08/18/2007 ALCORN MS LAW ENFORCEMENT
2 RESIDENTS REPORT FRONT PORCH BLOWN DOWN ALONG WITH
SHINGLES BLOWN OFF ROOF. ONE LARGE TREE BLOWN DOWN.
0340 PM TSTM WND DMG 5 SW ALGOMA 34.13N 89.10W
08/18/2007 PONTOTOC MS LAW ENFORCEMENT
SOME PORTABLE BUILDINGS AND TREES KNOCKED DOWN ALONG HWY
311
0355 PM TSTM WND DMG MOSCOW 35.06N 89.40W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN AT THE MOSCOW FIRE DEPT.
0355 PM TSTM WND DMG 3 W WILLISTON 35.16N 89.43W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG BARTLETT 35.22N 89.84W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN AT SUMMER AVENUE AND RALEIGH LAGRANGE.
0430 PM TSTM WND DMG 6 NE WILLISTON 35.22N 89.30W
08/18/2007 FAYETTE TN LAW ENFORCEMENT
TREES DOWN
0435 PM TSTM WND DMG BYHALIA 34.86N 89.69W
08/18/2007 MARSHALL MS LAW ENFORCEMENT
TREES DOWN BYHALIA ROAD NORTH OF FIELDS RD
0449 PM TSTM WND DMG CRUMP 35.24N 88.32W
08/18/2007 HARDIN TN LAW ENFORCEMENT
SEVERAL TREES DOWN
0454 PM TSTM WND DMG 5 SW BARTLETT 35.16N 89.90W
08/18/2007 SHELBY TN EMERGENCY MNGR
BILLBOARD DEBRIS AT I-240 AND COVINGTON PIKE...BILLBOARD
POSSIBLY BLOWN DOWN.
0455 PM TSTM WND DMG ADAMSVILLE 35.23N 88.39W
08/18/2007 MCNAIRY TN TRAINED SPOTTER
LIMBS AND POWER LINES DOWN
0500 PM TSTM WND DMG 7 E DOWNTOWN MEMPHIS 35.13N 89.93W
08/18/2007 SHELBY TN EMERGENCY MNGR
POWER LINES DOWN AT THE INTERSECTION OF POPLAR AND HOLMES
0506 PM TSTM WND DMG 10 E DOWNTOWN MEMPHIS 35.13N 89.87W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN ON SIERRA ROAD
0530 PM TSTM WND DMG 5 S MUNFORD 35.38N 89.80W
08/18/2007 SHELBY TN TRAINED SPOTTER
TREES DOWN AT HWY 51 AND TRACY ROAD
0537 PM TSTM WND DMG NE BARTLETT 35.22N 89.84W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN AT SUMMER AND MANGUM
0545 PM TSTM WND DMG HORN LAKE 34.96N 90.04W
08/18/2007 DESOTO MS TRAINED SPOTTER
PART OF A STORE SIGN BLOWN DOWN AT I-55 AND HWY 51
0554 PM FLASH FLOOD 4 SW BARTLETT 35.17N 89.89W
08/18/2007 SHELBY TN EMERGENCY MNGR
2 FEET OF WATER ON THE ON RAMP AT I-40 AND SYCAMORE VIEW
AND WATER COVERING THE ROAD ON 240/40 FLYOVER
0555 PM TSTM WND DMG NE BARTLETT 35.22N 89.84W
08/18/2007 SHELBY TN EMERGENCY MNGR
TREES DOWN AT I-240 AND COVINGTON PIKE
&&
TABSpecial weather statement, Aug 18, 6:49 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 649 PM CDT SAT AUG 18 2007 ARZ049-MSZ007-190015- LEE AR-TUNICA MS- 649 PM CDT SAT AUG 18 2007 THIS SIGNIFICANT WEATHER ALERT IS FOR...LEE AND TUNICA COUNTIES. A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES EAST OF BRICKEYS AT 649 PM CDT...MOVING NORTHWEST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LEE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY..
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:48 PM CDT | Severe Thunderstorm Warning | MEG | Union | 27 min |
| Aug 18, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 33 min |
| Aug 18, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 40 min |
| Aug 18, 4:52 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 38 min |
| Aug 18, 5:21 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 39 min |
| Aug 18, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 42 min |
| Aug 18, 5:52 PM CDT | Flash Flood Warning | MEG | Coahoma | 113 min |
| Aug 18, 5:54 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.